# SDR CA970109026

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Oleo Seals
- Condition: Leaking
- Location: Nose Ldg Oleo
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF AND GEAR SELECTED UP, NOSE GEAR UNSAFE LIGHT CAME ON ACCOMPANIED BY A LOUD NOISE COMING FROM NOSE WHEEL WELL AREA. QRH (QUICK REFERENCE HANDBOOK) DRILL CARRIED OUT AND AIRCRAFT LANDED SAFELY. MAINTENANCE TROUBLESHOOTING REVEALED NOSE OLEO FLAT AND LEAKING. NOSE OLEO SEALS REPLACED AND OLEO SERVICED. CHECK SWING CARRIED OUT SERVICEABLE.
